File Download

There are no files associated with this item.

Supplementary

Article: A new result on the delay-dependent stability of discrete systems with time-varying delays

TitleA new result on the delay-dependent stability of discrete systems with time-varying delays
Authors
Issue Date2014
Citation
International Journal of Robust and Nonlinear Control, 2014, v. 24 n. 16, p. 2512-2521 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217125

 

DC FieldValueLanguage
dc.contributor.authorXu, S-
dc.contributor.authorLam, J-
dc.contributor.authorZou, Y-
dc.date.accessioned2015-09-18T05:48:48Z-
dc.date.available2015-09-18T05:48:48Z-
dc.date.issued2014-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2014, v. 24 n. 16, p. 2512-2521-
dc.identifier.urihttp://hdl.handle.net/10722/217125-
dc.languageeng-
dc.relation.ispartofInternational Journal of Robust and Nonlinear Control-
dc.titleA new result on the delay-dependent stability of discrete systems with time-varying delays-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros254378-
dc.identifier.volume24-
dc.identifier.issue16-
dc.identifier.spage2512-
dc.identifier.epage2521-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats